Volume 10, No.2 (2017)


  1. Approximate solutions of Volterra-Fredholm integro-differential equations of fractional order
    Alkan, Sertan / Hatipoglu, Veysel Fuat
    Abstract | PDF |


  2. The presentation of a new type of quantum calculus
    Neamaty, Abdolali / Tourani, Mehdi
    Abstract | PDF |


  3. Generalizations of Buzano inequality for n-tuples of vectors in inner product spaces with applications
    Dragomir, S. S.
    Abstract | PDF |


  4. Domain of the Generalized Double Cesàro Matrix in Some Paranormed Spaces of Double Sequences
    Demiriz, Serkan / Duyar, Osman
    Abstract | PDF |


  5. On some new results for non-decreasing sequences
    Bor, Hüseyin
    Abstract | PDF |


  6. Finding symmetry identities for the 2-variable Apostol type polynomials
    Khan, Subuhi / Riyasat, Mumtaz / Yasmin, Ghazala
    Abstract | PDF |


  7. p*I -open sets in ideal spaces
    Ekici, Erdal
    Abstract | PDF |


  8. Coefficient estimates for subclass of analytic and bi-univalent functions defined by differential operator
    Hajiparvaneh, Saideh / Zireh, Ahmad
    Abstract | PDF |


  9. Some 2-groups from the view of Hilbert-Poincaré polynomials of K(2)*(BG)
    Bakuradze, Malkhaz / Gachechiladze, Natia
    Abstract | PDF |


  10. On the error of approximation by ridge functions with two fixed directions
    Asgarova, Aida Kh. / Babayev, Arzu M-B. / Maharov, Ibrahim K.
    Abstract | PDF |


  11. Some properties of Hermite based Appell matrix polynomials
    Khana, Subuhi / Al-Gonah, Ahmed Ali / Yasmin, Ghazala
    Abstract | PDF |


  12. Some new local fractional integral inequalities
    Sarikaya, Mehmet Zeki / Budak, Hüseyin
    Abstract | PDF |


  13. Uniqueness of meromorphic functions with their derivatives sharing a small function
    Waghamore, Harina P. / Anand, Sangeetha
    Abstract | PDF |


  14. Fuzzy inner product spaces and fuzzy orthogonality
    Mostofian, Ehsan / Azhini, Mahdi / Bodaghi, Abasalt
    Abstract | PDF |


  15. Rate of convergence of Chlodowsky type Durrmeyer Jakimovski-Leviatan operators
    Mursaleen, M. / Al-Abied, A. / Ansari, Khursheed J.
    Abstract | PDF |


  16. Approximation by modified Jain-Baskakov-Stancu operators
    Kumar, Alok / Mishra, Lakshmi Narayan
    Abstract | PDF |


  17. New extension of some fixed point results in complete metric spaces
    Debnath, Pradip / Neog, Murchana / Radenović, Stojan
    Abstract | PDF |


  18. Higher-order parameter-free sufficient optimality conditions in discrete minmax fractional programming
    Verma, Ram U. / Zalmai, G. J.
    Abstract | PDF |


  19. Notes on summability in QTAG-modules
    Hasan, Ayazul / Rafiquddin
    Abstract | PDF |